abnormally high liver enzymes...

Discussion in 'Detoxification' started by Gingareeree, Oct 23, 2009.

  1. Gingareeree

    Gingareeree New Member

    Has anyone else had this issue? I started feeling cruddy about a month ago. Queasy,headachey,fatigued. Finally went to a Dr. after two weeks,put me on a Rx strength acid reducer.Felt a little better. However,symptoms changed. I would feel o.k. in the a.m. as day wore on I would feel yucky again. Has A CT scan of my upper and lower abdomen,checked out o.k. However,my bilirubin is excessivly high. Dr. thinks it might be all the supplements I'm taking! Geez who would have thought that?!~~Jeanne
  2. Gingareeree

    Gingareeree New Member

    my bilirubin is back to normal. The two other liver enzymes are getting there! The other two liver enzymes are almost back to normal. So FYI supplements(or @ least the ingredients used in the coating or capsules)can cause problems!





  3. therealmadscientist

    therealmadscientist New Member

    for liver problems. I assume that you were tested for all three common hepatitis viruses. By the way, a company called Vertex is in stage 2 testing of an oral drug that cures 98% of hep C in two weeks. bill